# SDR CALA2018101902142

- Difficulty date: October 18, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 92,462 hours, 12,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATION CHK FND DR4 4EA EMERGENCY LT NO ILLUMINATE. REPLACED THE DOOR 4R BATT PACK M33408 AND C/O TEST FND EMERGENCY LIGHT ''NORMAL'' REF AMM 33-51-06-960-802 REV 83.
